# SDR 95FDEA01117

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 72C285-02 ON FLOOR BEAM BS 480 RBL 34 - LBL 22 WL208.  REMOVED AND REPLACED FLOOR BEAM UPPER T-CHORD FROM BS480 RBL 35 - LBL 35 WL 208 PER SRM 53-10-8.
